# SDR CKSA97240

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND BS 160 STRINGER 26L SHEAR TIE CRACKED AFT LEG ABOVE FLOOR.  REPAIRED (2024-T3) IAW BOEING SRM 53-10-04.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 101798.
